# SDR SWAA2013040114282

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 23,344 hours, 13,780 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP OUTBOARD LEADING EDGE SEAL RETAINER CRACKED AT AFT LOWER ATTACH FASTENER.  REMOVED AND REPLACED RETAINER PER SRM.
